# SDR AALA20001695

- Difficulty date: October 7, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 86901
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LHR - FLT 86 - EN ROUTE ORD-LHR, DETECTED ELECTRICAL SMELL NEAR G6 GALLEY AND 3R DOOR.  LANDED LHR WITHOUT INCIDENT.  CLEANED CABIN OVENS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
